# SDR COMA9610305

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Part number: 922FS2A6NZ735
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED.  AIRCRAFT DEPARTED RUNWAY.  COULD NOT DUPLICATE DISCREPANCY.  WEIGHT ON WHEELS PROXIMITY SENSORS WERE REPLACED FOR TROUBLESHOOTING.  AIRCRAFT FLIGHT CHECK SATISFACTORY.
